# SDR AALA201904019040

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 29,263 hours, 11,627 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5810513
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN FLOOR PANEL 231AF BETWEEN SEAT ROWS 2 AND 3 IS SOFT. REPLACED FLOOR PANEL PER AMM 53-21-00.
